Our expert says:
As I am the Diet Expert I would recommend that you ask Cyberdoc or your chemist about the side-effects of Crestor and the fact that renal patients should not be using it. Because you have multiple problems I would recommend that you consult a clinical dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area). The dietitian will have to work out an individual diet for you that takes your nephrotic syndrome, high bp and cholesterol into account - this not something I can do for you over the Internet. Click on 'Diet' and 'You are what you eat' and read the 'Healthy Heart' section.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.